MathSciNet Relay Station
MathSciNet bibliographic data
MR1501866 16K20
Albert, A. Adrian Simple algebras of degree $p\sp e$ over a centrum of characteristic $p$. Trans. Amer. Math. Soc. 40 (1936), no. 1, 112–126.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement